# SDR SWAA2020120133021

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 16,743 hours, 7,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO ILLUMINESCENT STRIP NEXT TO ROW 1 AND 2 D;E;F DO NOT GLOW.  R & R STRIP NARROW PHOTOLUMINESCENT BLUE AND OPERATIONS CHECK NORMAL, PER AMM 33-51-15.
